# SDR YENA20141122261

- Difficulty date: November 22, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Airbus A320-232
- Aircraft serial: 19000103
- Aircraft time: 20,549 hours, 12,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 001708
- Condition: Failed
- Location: Emergency Lights
- Part time: 24,054 hours, 14,983 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK,  FOUND AFT SERVICE DOOR UPPER EMERGENCY LIGHT INOPERATIVE. TROUBLESHOT AND FOUND EMERGENCY BATTERY NR 6 HAS NO OUPUT AT PIN H P0546 SUPPLY POWER IS BAD.  R & R NR 6 EMERGENCY LIGHT BATTERY REF EMB E190, AMM 33-50-01. OPS CHECKS GOOD IAW AMM 33-50-00
